# SDR SWAA2021081028272

- Difficulty date: February 19, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANK ENCLOSURE STRUCTURE L-SUPPORT BRACKET STA 867 LBL11 IS CRACKED / REMOVED AND REPLACED L-SUPPORT BRACKET AT STA 869 LBL 11; IN AFT CARGO COMPARTMENT WASTE TANK; IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DWG # 1441A8102 REV A APPLIED CIC. IAW B737-800 AMM 51-21-91-220-802.
